For help, call 081133333538 or email us info@afifarma.co.id

OUR PRODUCTS

AFI Farma Product Search
OTHER PRODUCTS

OTHER PHARMACEUTICAL: EXPORT PRODUCT

ANTIFLU

product item - afi farma
COMPOSITION INDICATION PACKAGING  
Each 5ml contains: Paracetamol 120 mg, Guaifenesin 37,5 mg, Dextromethorphan HBr 7,5 mg, Chlorphenamine Maleate 1 mg Help to relieve flu symptoms such as fever, headache, nasal congestion, and sneezing with coughing. Box, Bottle @ 60 ml ENQUIRE